MathSciNet Relay Station
MathSciNet bibliographic data
MR1718156 76D03 (35Q30 76D05)
Leonardi, S.; Málek, J.; Nečas, J.; Pokorný, M. On axially symmetric flows in $\bold R\sp 3$. Z. Anal. Anwendungen 18 (1999), no. 3, 639–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement